# SDR CALA2017052901639

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 52,694 hours, 22,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LEFT WING EMERGENCY EXIT ECAM DISPLAYED FOR 10 MINS.  ADJUSTED THE CLEARANCE ON LT OVERWING EXIT HANDLE COVER PROXIMITY SWITCH. IAW AMM 52-71-13. LIGHT EXTINGUISHED OK.
